Ukrains’kyi Matematychnyi Zhurnal
(Ukrainian Mathematical Journal)
Ukrains'kyi Matematychnyi Zhurnal (UMZh) was founded in May 1949. Journal is issued by Institute of Mathematics NAS of Ukraine. English version is reprinted in the Springer publishing house and called Ukrainian Mathematical Journal.
Ukrains'kyi Matematychnyi Zhurnal focuses on research papers in the principal fields of pure and applied mathematics. The journal is published monthly, each annual volume consists of 12 issues. Articles in Ukrainian, Russian and English are accepted for review.
Latest Articles (November 2019)
Ukr. Mat. Zh. - 2019. - 71, № 11. - pp. 1579-1584
We consider a one-dimensional Stark operator on a half-line with the Dirichlet boundary condition at zero. The asymptotic behavior of the eigenvalues at infinity is found.
Systems of variational inequalities and multiple-set split equality fixed-point problems for countable families of multivalued type-one mappings of the demicontractive type
Ukr. Mat. Zh. - 2019. - 71, № 11. - pp. 1480-1501
Our main aim is to introduce an iterative algorithm for the approximation of a common solution to a split-equality problem for finite families of variational inequalities and the split equality fixed-point problem. By using our iterative algorithm, we state and prove a strong convergence theorem for the approximation of an element in the intersection of the set of solutions of the split-equality problem for finite families of variational inequalities and the set of solutions of the split equality fixed-point problem for countable families of multivalued type-one mappings of the demicontractive type. Finally, we apply our result to study related problems. Our result supplements and extends some recent results in the literature.
Non-periodic locally soluble groups with non-Dedekind locally nilpotent norm of decomposable subgroups
Ukr. Mat. Zh. - 2019. - 71, № 11. - pp. 1519-1528
We study the relations between the properties of nonperiodic groups and the norms of their decomposable subgroups. The influence of restrictions imposed on the norm of decomposable subgroups and on the properties of the group is analyzed under the condition that this norm is non-Dedekind and locally nilpotent. We also describe the structure of nonperiodic locally soluble groups for which the norm of decomposable subgroups possesses the indicated properties.